# SDR AALA20070087

- Difficulty date: January 15, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TUL INFLIGHT - NOSE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  RETURNED TO TUL AND LANDED WITHOUT INCIDENT.  AIRCRAFT TAKEN OUT OF SERVICE FOR EVALUATION.  SERVICED NOSE LANDING GEAR STRUT PER MAINTENANCE MANUAL 32 21 02 3.  SYSTEM GROUND CHECKED NORMAL OPERATION.
